English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Zagier's conjecture on L(E,2).

MPS-Authors
/persons/resource/persons235331

Goncharov,  A.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235689

Levin,  A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Goncharov, A., & Levin, A. (1998). Zagier's conjecture on L(E,2). Inventiones Mathematicae, 132, 393-432.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3853-0
Abstract
There is no abstract available